# SDR ASOA200901154

- Difficulty date: October 17, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS484.00  INTERCOSTAL CLIPS CRACKED AT RBL27.0 AND RBL36.0.  REMOVED CRACKED ANGLE AT RHS FS 484 AT RBL 27.0 AND REPLACED WITH NEW ANGLE.  REMOVED CRACKED ANGLE AT RHS 484 AT RBL 36.0 AND REPLACE WITH NEW ANGLE, REFERENCE EC/TC REO 601R-53-41-059 FOR WORK ACCOMPLISHED.  REMOVED CRACKED ANGLE AT RT FS 484 AT RBL 27.0 AND REPLACED WITH NEW ANGLE.  REMOVED CRACKED ANGLE AT RT 484 AT RBL 36.0 AND REPLACED WITH NEW ANGLE, AK REFERENCE EC/TC REO 601R-53-41-059 FOR WORK ACCOMPLISHED.
